Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27651
Title: Analysis on extended ant routing algorithms for network routing and management
Authors: Sum, J
Shen, H
Young, G
Wu, J
Leung, CS
Keywords: Internet
Mobile agents
Routing algorithms
Issue Date: 2003
Publisher: Kluwer Academic Publ
Source: Journal of supercomputing, 2003, v. 24, no. 3, p. 327-340 How to cite?
Journal: Journal of Supercomputing 
Abstract: Advances in mobile agent research have brought in a new method for network routing, ant routing. Recently, we have derived some preliminary results regarding the agent population growth property and the jumping behavior for an ant routing algorithm. The focus was on the expected number of agents in a node. In practice, the number of agents propagating on each network channel is also critical as the network channel bandwidth is limited. In this paper, we first propose two extended ant routing algorithms, and then provide an in-depth analysis on the population growth behavior of the propagating agents for these algorithms, both at nodes (hosts) and on edges (channels) of the network.
URI: http://hdl.handle.net/10397/27651
ISSN: 0920-8542
DOI: 10.1023/A:1022088915084
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Apr 22, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Apr 19, 2017

Page view(s)

26
Last Week
1
Last month
Checked on Apr 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.